Generic placeholder image

International Journal of Sensors, Wireless Communications and Control

Editor-in-Chief

ISSN (Print): 2210-3279
ISSN (Online): 2210-3287

Research Article

Stability Analysis of Discrete-time Networked Control T-S Fuzzy Systems

Author(s): Chong Lin*, Jian Chen and Nan Zhao

Volume 7, Issue 2, 2017

Page: [161 - 168] Pages: 8

DOI: 10.2174/2210327907666170329144136

Price: $65

Abstract

Background: The networked control systems are becoming progressively more significant and have many outstanding advantages compared to traditional point-to-point control systems. T-S fuzzy systems are nonlinear systems described by a set of If-Then rules. Especially, the combination communication networks with feedback control loops for fuzzy systems are worthy of being investigated, such as network-induced time delays, and control.

Methods: Owing to existing network-induced random delays of the forward and feedback communication links in a direct-drive linear control system, we use two homogeneous Markov chains to express the delays. For the stability analysis, the new Lyapunov function and the free-weighting matrix inequality technique are used.

Results: A new stability criterion is obtained, and the controller can be computed in terms of linear matrix inequalities (LMIs). The new criterion is less conservative for a new non finite-sum term is introduced in the Lyapunov-krasovskii functional, which brings some adjustable slack variables into the criterion, and can be efficient use of the networked delay information.

Conclusion: The new stability criterion is shown to be effective and efficient by the numerical examples. It improves the stability theory of networked control systems and T-S fuzzy systems.

Keywords: Networked control systems, State feedback control, Finite-sum inequalities, Takagi-Sugeno (T-S) fuzzy model, communication networks, stability analysis.

Graphical Abstract

Rights & Permissions Print Export Cite as
© 2022 Bentham Science Publishers | Privacy Policy